Was on estraderm patch and it was wonderful for 25 years. Then is was discontinued. My Dr. prescribed Viville-dot. Now I can't sleep at night. The next one she is prescribing is Alora patch. I can't find any reviews on this patch. Seems like no one is uing it!
Try Web MD or the website RxList. There is a review on RxList about both Alora and Vivelle Dot. Here is a link to that review
Hi this might not be the answer you want but it includes honest testimonials from users of the alora patch;
**I tried the Alora estrogen patch after the Vivelle original big patch was discontinued recently. I used Vivelle (not the Dot) for 10 years after going through menopause; the estrogen delivery was even and consistent. I need a big patch, because the Dot patches don't work for me, but after 10 days of experimenting with the Alora big patch, I find it unsatisfactory. The estrogen delivery is dangerously uneven and inconsistent. The patch is to be changed every 3 or 4 days, but my body absorbs way too much estrogen from it at once on the first day (dizziness, etc., and making me worry about blood clots), and then an estrogen crash occurs on the second day, as if all or most of the patch's estrogen is used up, with hot flashes, migraines, and other adverse symptoms beginning/returning. I've tried cutting the patch into pieces and working with those daily, but this is a lot of trouble and hasn't worked. I feel terrible on this patch, and there is no way I can continue to use it. It is also larger than the Vivelle original patch, but I wouldn't mind that if it worked. It doesn't, and I don't understand why stuff like this is allowed to be marketed.*
**I tried this medication for less than 2 months, I had symptoms of anxiety, depression, insomnia. I could tell when it was almost time to change the patch. The hot flushes at night returned.*
**After my hysterectomy, my doctor prescribed Climara Patch. Medicaid would not pay for it, so they gave me the Alora Patch. After using this for about 6 weeks, I felt like I was losing it mentally, felt my heart beating at night, insomnia, night sweats. This drug does not work. I didn't realize at first that the patch was my problem.*
I think you should seriously consider these comments before using this medication
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 2 answers
Posted 2 Jan 2011 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 1 day 14 hours ago • 0 answers